# SDR QXEA200702030

- Difficulty date: December 26, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 15,935 hours, 15,767 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 8209074
- Part serial: 0149
- Condition: Malfunctioned
- Location: Bleed Overtemp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2239 - NR 1 BLEED HOT CAUTION LIGHT CAME ON DURING TAXI.  COMPLIED WITH CHECKLIST AND TAXIED BACK TO THE GATE.  MAINTENANCE REPLACED THE BLEED OVERTEMP SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
